MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES THE BELMONT RAPID INFUSER; THERMAL INFUSION FLUID WARMER

BELMONT MEDICAL TECHNOLOGIES THE BELMONT RAPID INFUSER; THERMAL INFUSION FLUID WARMER
Model Number 3.0 LITER RESERVOIR
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The 3.0 liter reservoir involved in the incident has not been returned for investigation.A review of the photographs provided by the user facility indicated that spikes were missing from the tubing as reported by the user, however, without evaluating the set it is difficult to determine what caused the spikes to detach.All 3.0 liter reservoirs are 100% visually inspected prior to release.The manufacturing records for this lot were reviewed and no anomalies were observed.We have not received any other complaints related to this lot number.It was reported that a new 3.0 liter reservoir was connected and the case continued without further problems.No patient injury was reported.Should additional information become available, a supplemental report will be submitted.
 
Event or Problem Description
Belmont's sales representative received a complaint from the user facility and relayed the following report: "during liver transplant case the providers were infusing blood products and noticed leaking.The anesth tech noticed that the priming tubing was missing spikes and the bags were being inserted directly into the tubing, which caused the leakage.New lvr was connected and case continued with no further problems.".

Brand Name
THE BELMONT RAPID INFUSER
Common Device Name
THERMAL INFUSION FLUID WARMER
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica, ma
MDR Report Key10399505
Report Number1219702-2020-00057
Device Sequence Number11555257
Product Code LGZ
UDI-Device Identifier00896128002008
UDI-Public(01)00896128002008(17)230531(10)20200504
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K091855
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model Number3.0 LITER RESERVOIR
Device Catalogue Number903-00018P
Device Lot Number2020-05 04
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/13/2020
Initial Report FDA Received Date08/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1